# SDR AT0600028

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13322
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE LEFT FAILURE AROUND 11,000 DURING CLIMB OUT.  REMOVED AND REPLACED LT ENG PER TASK CARD 607 ON W/O 139090.
